# SDR 2023F00220

- Difficulty date: July 7, 2023
- Submitted: July 10, 2023
- Operation: General aviation
- Aircraft: N536LA
- Make and model: Boeing 767316F
- Aircraft serial: 32573
- Aircraft time: 87,818 hours, 33,105 cycles
- Engine: Ge CF680C2B6F
- Engine time: 4,086 hours, 999 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: L
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FLIGHT LEVEL 13600, 2 MINUTES PRIOR TO STARTING DESCENT MSTER WARNING AND EICAS MESSAGE CABIN ALTITUDE PRESENTED.  CABIN ALTITUDE SELECTOR WAS SELECTEDTO MAN. DESCENT WAS INITIATED AND CABIN ALTITUDE WAS CONTROLLED MANUALLY DURING DESCEND UNTIL LANDING, NO PREVIOUS CABIN ALTITUDE MESSAGES WERE SHOWED IN EICAS, PACKS LH AND RH OPERATED NORMALLY, FAULT REPORTING 21-90-10-00.  ACTIONS: PERFORMED FIM 21-31 FAULT TREE 803, CABIN PRESSURE CONTROLLER BITE AND NO FAULTS WERE DETECTED, OUTFLOW VALVE WAS CHECKED AND TEST IAW AMM 21-31-03. VISUAL INSPECTION OF NEGATIVE /POSTITIVE PRESSURE VALVES, CHECKED GROUND CONNECTOR OF AC DUCT, PERFORMED EXCCESIVE CABIN PRESSURE LEAK TEST  AMM 05-51-24-782-001 SUBTASK 05-51-24-792-033, TEST SATISFACTORY,
